# SDR 08FDEA00115

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,783 hours, 6,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120800
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC, BETWEEN FRAMES 20 AND 21, SEAT TRACK L-5 IS BENT.  REMOVED AND REPLACED SEAT TRACK NR 5 LT BETWEEN FRAMES 18 TO 26 IAW A300-600 SRM   51-75-10 AND SRM 53-13-16.
